# SDR ASAA2016112418799

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,149 hours, 3,662 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILUMINATES ON RECALL EXTINGUISHES ON RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002. PREVIOUS FLT SHOWED ZONE TRIM VALVE ON CONTROLLER NR 1. FAULT CLEARED AND DID NOT FAULT AGAIN. PERFORMED BITE 2 MORE TIMES WITH NO FAULTS OCCURRING. ACCOMPLISHED CABIN TEMP CONTROL AND INDICATION TEST IAW AMM 21-61-00-700-807-002. OPS CK NORMAL THROUGH FULL TEMP RANGE. RE-ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002. OPS CK NORMAL WITH NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
